Skip to main content Accessibility help
×
Home

Yiannis N. Moschovakis. Hyperanalytic predicates. Transactions of the American Mathematical Society, vol. 129 (1967), pp. 249–282. - Thomas J. Grilliot. Hierarchies based on objects of finite type. The journal of symbolic logic, vol. 34 (1969), pp. 177–182.

  • Peter G. Hinman

Abstract

  • An abstract is not available for this content so a preview has been provided below. Please use the Get access link above for information on how to access this content.

Copyright

Yiannis N. Moschovakis. Hyperanalytic predicates. Transactions of the American Mathematical Society, vol. 129 (1967), pp. 249–282. - Thomas J. Grilliot. Hierarchies based on objects of finite type. The journal of symbolic logic, vol. 34 (1969), pp. 177–182.

  • Peter G. Hinman

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed